# SDR 2010FA0001168

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N100RC
- Make and model: Cessna 525B
- Aircraft serial: 525B0038
- Engine: Wilint FJ44
- Engine time: 1,140 hours, 900 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: MS920812
- Condition: Backed Out
- Location: Nr 1 Bearing
- Part time: 1,140 hours, 900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE WAS RETURNED FOR HIGH VIBRATION/NOISE.   DURING FLIGHT, REPORTED A NOISE AND VIBRATION IN THE CABIN.  FIELD TROUBLESHOOTING COULD NOT IDENTIFY THE ISSUE.  THE 1E LP VIBRATION WAS MEASURE AT 1.5 -1.75 IPS.  UPON RECEIPT IN THE REPAIR STATION THE ENGINE WAS BORESCOPE INSPECTED WITH NO FINDINGS.  THE AS RECEIVED RUN CONFIRMED THE HIGH 1ELP VIBRATION.  UPON DISASSEMBLY, ONE OF THE NR1 BEARING HOUSING BOLTS AT THE 6 O’CLOCK POSITION HAD COME LOOSE AND STUCK TO THE INSIDE DIAMETER OF THE IP ROTOR DRUM.  COKED OIL CAUSED THE BOLT TO STICK TO THE ROTOR.
